# SDR USAA2012050300009

- Difficulty date: April 6, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6552878U97
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - EXFOLIATION CORROSION ON SUPPORT CHORD AT L2 DOOR BETWEEN BS 959 TO BS 982, WL 207.5 & BETWEEN LBL 50 TO LBL 53.  REPLACED SUPPORT CHORD AT L2 DOOR BETWEEN BS 959 TO BS 982, WL 207.5 & BETWEEN LBL 50 TO LBL 53 IAW B737 SRM 51-40-02-0G, FIGS 3, 4 & 12.
